# SDR SWIA202265108

- Difficulty date: January 27, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Part number: 600240431
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 2753175  OP 103  CAMP 24214818, FOUND L/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION THROUGHOUT BEARING BORE. REPLACE HINGE FITTING ASSY.     (C-CHECK RO 3/14/2022)    REMOVED CORRODED L/H ELEVATOR L/E HINGE FITTING ASSY @ ES16.52, AND LOCATED, DRILLED, AND  INSTALLED 1 EA NEW FITTING ASSY P/N 600-24043-1 REF CRJ 200 SRM 51-42-21, CRJ 200 SRM 51-42-06, AND BOMBARDIER DWG #601R24025 REV (G). C/W SKY CARD 51-900-1003-SKY
